MathSciNet Relay Station
MathSciNet bibliographic data
MR1336457 (96d:42032) 42B25 (35J10 46E35)
Sjölin, Per Radial functions and maximal estimates for solutions to the Schrödinger equation. J. Austral. Math. Soc. Ser. A 59 (1995), no. 1, 134–142.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement